# SDR DALA2019011500339

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 INITIAL INSPECTION. COORROSION ON CREASE BEAM RT/LT BTW STA 1640-1681 AND RBL 58 AND LBL 58 AT FLOOR STRUCTURE WET AREA. CORRECTIVE ACTION: REFERENCE NRC 00214 (CORROSION LEVEL 2) CREASE BEAM RT/LT BTW STA 1640-1681 AND RBL 58 AND LBL 58 AT FLOOR STRUCTURE WERE REPLACED PER DWG REV.A. (0904038)
